Some Characterizations of L-regular Points.

Urban Cegrell

Monatshefte für Mathematik (1980)

  • Volume: 89, page 289-292
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Cegrell, Urban. "Some Characterizations of L-regular Points.." Monatshefte für Mathematik 89 (1980): 289-292. <>.

author = {Cegrell, Urban},
journal = {Monatshefte für Mathematik},
keywords = {polynomial inequality; special complex compact sets},
pages = {289-292},
title = {Some Characterizations of L-regular Points.},
url = {},
volume = {89},
year = {1980},

AU - Cegrell, Urban
TI - Some Characterizations of L-regular Points.
JO - Monatshefte für Mathematik
PY - 1980
VL - 89
SP - 289
EP - 292
KW - polynomial inequality; special complex compact sets
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.